# SDR IPXA2021040567756

- Difficulty date: March 24, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CENTER CARGO PRODUCTION SPLICE CRACK BETWEEN STA.5-113-1541 LON 38L.REMOVED,FABRICATED AND REPLACED CRACKED PRODUCTION SPLICE IAW SRM 51-33-01 PG-30.(MINOR)
